# SDR 96ZZZX4716

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98WJ
- Make and model: Lear 24D
- Aircraft serial: 268
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 25057014939
- Condition: Failed
- Location: Hydraulic Tee
- Part time: 6,675 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FAILED ALUMINUM HYDRAULIC LINE IS LOCATED BETWEEN THE AUXILIARY HYDRUALIC PUMP PRESSURE SWITCH TEE FITTING AND THE THRUST REVERSER ACCUMULATOR.  THE LINE FAILED AT THE FLARE UNDER THE B-NUT ON THE PRESSURE SWITCH FITTING, WHICH RESULTED IN A SUBSEQUENT HYDRAULIC SYSTEM FLUID LOSS.  SUBMITTER SUGGESTS REPLACING THIS LINE WITH A STAINLESS STEEL BRAIDED FLEX LINE DUE TO THE HYDRAULIC PANEL VIBRATION DURING THRUST REVERSER ACTUATION.
